This all started almost a year ago when my then 3- year-old suddenly started to complain of pain when using the bathroom. SHe had been potty trained over a year and was wetting day and night. Her pediatrician was convinced that it was a UTI and sent her home with antibiotics. When the culture came back negative, he told me to bring her back in to get checked out again. Told me she had an over active bladder and had to see a pediatric urologist, 10-month wait!!! In the mean time he prescribed Ditropan to releive the symptoms. Several months later at her checkup, the doctor decided to do an ultrasound and VCUG. Urinalysis shows trace blood. Ultra sound showed inflammation, VCUG was completely normal. Which was a relief since she had hydronephrosis as a baby. The pediatric urologist decided to see her sooner. He made her do a voiding diary and found that when she did make it to the toliet she couldnt hold more than 2 ounces. He prescribed Detrol and sent her home. Over time her teachers at school along with mself started noticing that she suddenly has been VERY clumsy. Falling all the time. Her doctor sent her for a spinal MRI. In the meantime the urologist stops her on Detrol and switches to Enablex along with low dose antibiotics to fight off anything that might be causing her inflammation. Kidney function tests all normal. PVR normal. Complement system normal. She also started complaining of headaches that dont go away along with blurry vision. we do the mri and it is normal. Right now we are waiting for an appointment for a brain MRI. I have been going nuts trying to figure out what this could be.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?